Levocetirizine

Levocetirizine is an antihistamine commonly used to treat allergy, running nose, sneezing, eye watering, skin rashes and itching in general. It is a nonsedating form derived from Cetirizine.

Recently Answered Questions Recently Answered Questions

How to get rid of jock itch overnight?

Query: Hello doctor, I was infected with a fungal infection (jock itch) when I was 14 years old, and I am 36 years old now. I tried all kinds of fungal creams, but it relieves only temporarily. And recently, I had another episode with severe itching. The skin of my scrotum is getting scaly. I have lost h...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send few good quality photographs taken under natural light. Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Please suggest treatment for beltline rash.

Query: Hello doctor,I have a small rash on my belt line that has been there for a number of weeks. It is red, inflamed, and bumpy. It tends to itch a lot. It is not ring-shaped, more like a razor burn. I take Roaccutane, Aropax, and Valtrex. Please find the image.  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have viewed the file (attachment removed to protect patient identity). This is a common site for fungal infection and frictional dermatitis. I suggest you take tablet Levocetirizine 5 mg orally at bedtime to reduce the itching. Consult your specialist doctor, discuss...  Read Full »

Can we use Tramadol and Acetaminophen for viral fever?

Query: Hi doctor, My brother, who is 27 years old, is having viral fever and the temperature was 103 degrees Fahrenheit since yesterday night. He has been complaining of slight fever for the past five days. We had blood tests and the urine test done yesterday and both were normal. We are using the followi...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. There is no role of Tramadol and Acetaminophen in treating fever. This may help just in body pain if associated. I suppose that he should continue with Paracetamol 650 mg 6 to 8 hourly along with Amoxicillin for fever. For chest con...  Read Full »

Can I take Combiflam for fever?

Query: Hi doctor, I have a fever and cold for the past three days. I am taking Calpol and Combiflam. How can I get cured?  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. You have a viral or allergic upper respiratory tract infection. Calpol and Combiflam (Ibuprofen with Paracetamol) both should not be used at a time. Use only one drug among these two as they are anti-inflammatory and analgesic. You can also take Vitamin C 500 mg twice a...  Read Full »

I am getting itchy skin-colored bumps all over. Please help.

Query: Hi doctor, For the past few weeks, I am getting skin color bumps (small bubble) all over my legs, hips and sometimes on hands. These are itchy and go away after few hours. Again, the next day they will come in the same spots and go away after some time. In my place, it is peak summer now. Is this ...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. This looks like acute urticaria. If the skin colored hives and wheals appear and disappear for a few days, then it is called acute urticaria. If the symptoms persist for more than six weeks, then it is called chronic urticaria. If these skin colored bumps pain on vert...  Read Full »

Why is Itch Guard not helping my skin problem?

Query: Hi doctor, I am a 26 year old male. I am having some allergy or skin disease on the upper part of my penis. Because of my shy feeling, I did not consult any doctor. I am having this almost from one year. I have used Itch Guard but I think it is not working. I am attaching the pictures. Can you give ...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through your pictures (attachments removed to protect patient identity) and I would like to summarize it in pointwise manner. Your lesion gives impression of two diseases. One is fungal and second is eczema. In both the cases, itching persists and looks ...  Read Full »

Please suggest treatment for heat rashes on testicles.

Query: Hi doctor, I get red marks on my testicles when it is hot outside. Is it heat rash or STD? I have attached a picture of the red lesions for your better understanding.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your query and examined your picture (attachment removed to protect patient identity). It seems like you have topical steroid-induced telangiectasia or angiokeratoma. Do you have any itching or pain? Are you using any topical cream for itching over the scrot...  Read Full »

I have a few red bumps and rashes around my penis and between my anus after shaving the private part. Please help.

Query: Hello doctor,I had shaved my pubes and hair between my anus two days ago. Few hours after shaving, I experienced severe itching, so I applied moisturizer and baby powder. But today I noticed a few red bumps and rashes around my penis and between my anus. Also, the skin on my balls has become dry and...  Read Full »


Dr. Srinivas Goud B

Dermatologist, Cosmetologist

Answer: Hello, Welcome to icliniq.com. Some skin types are sensitive to blades, and the reaction that you described looks like hypersensitivity of your skin to the blade. Also, it could be because of using an unclean blade. I suggest you use the Montair LC tablet Levocetirizine, Monteleukast) two times a...  Read Full »

I have red round itching patches in arm. Kindly help.

Query: Hello doctor, From the past one week, I have itching problem in my arm area. It itches more and more and red round patches have become prominent. It is very humid here. Please suggest me.  Read Full »


Dr. Sunil Kothiwala

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen your images (attachment removed to protect patient identity). The diagnosis is polymorphous light eruption (PMLE). It is UV rays induced skin allergy. So, main precaution is sun protection. The treatment involves tablet Wysolone 10 mg once daily after br...  Read Full »

Kindly advise treatment for allergic rhinitis.

Query: Hello doctor,I have allergic rhinitis. My eyes are itching, sneezing, I have runny nose, and hives. Kindly help.  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I understand your concern. If possible kindly send photo of the wheals you are getting. Also, I would need to know how frequently you get them. Meanwhile, you can use the following medicine to help you with these symptoms. Levocetirizine 5mg, Montelukast 10 mg twice ...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue